# SDR TWAA9806308

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FS 917 ABOVE LONGERON 27L, FORMER HAS .50 INCH EYEBROW CRACK ON FORWARD SIDE.  WELDED FLOOR SUPPORT AND STRESS RELIEVED.  REINSTALLED REPAIRED PER SSRM 53-00-106.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
